# SDR AUS20031282

- Difficulty date: December 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Chiller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK CHILLER WIRES W8599-006-10, W8599-005-10 AND W8599-006-10 CHAFED.
